# SDR UPS99828425

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING UPPER SKIN AT STR 8 AND STA XW 399 HAS INTERGRANULAR CORROSION AND IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 32.
